# SDR A6WA200540208

- Difficulty date: June 17, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Aft Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

JET FUEL ODOR IN COCKPIT.  SUSPECT DIRTY COALESCER BAG FOR NR 1 PACK, PLACED ON MEL AND PLACARDED.  REMOVED AND REPLACED NR 1 COALESCER SOCK IAW 21-51-13.  OPS CHECK GOOD.  REMOVED FROM MEL AND REMOVED PLACARD.  (M)
